# SDR SIMA20190123004

- Difficulty date: January 23, 2019
- Submitted: January 24, 2019
- Operation: Air carrier
- Aircraft: N838AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145651
- Aircraft time: 35,120 hours, 30,936 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

OILY SMELL FROM PACKS WHEN TO THRUST IS APPLIED. GOES AWAY AFTER A FEW MIN "TRANSFERRED TO NRWC 838-DFW-02889". C/A- PERFORMED ETN-EM-72-034. RUNS CHECKED GOOD. NO ODORS DETECTED. PER FIM 72-00-00-810-814, REMOVED AND REPLACED LT ENGINE FUEL NOZZLES 3,4,5,6,13 AND 14 IAW RRMM 73-11-10.  .
